Skip to main content
    • Aa
    • Aa

The tree property at ℵω+2

  • Sy-David Friedman (a1) and Ajdin Halilović (a2)

Assuming the existence of a weakly compact hypermeasurable cardinal we prove that in some forcing extension ℵω is a strong limit cardinal and ℵω+2 has the tree property. This improves a result of Matthew Foreman (see [2]).

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1] U. Abraham , Aronszajn trees on ℵ2 and ℵ3, Annals of Pure and Applied Logic, vol. 24 (1983), pp. 213230.

[2] J. Cummings and M. Foreman , The tree property, Advances in Mathematics, vol. 133 (1998), pp. 132.

[3] N. Dobrinen and S. Friedman , The consistency strength of the tree property at the double successor of a measurable, Fundamenta Mathematicae, vol. 208 (2010), pp. 123153.

[5] M. Gitik , The negation of sch from o(κ) = κ++, Annals of Pure and Applied Logic, vol. 43 (1989), pp. 209234.

[6] A. Kanamori , Perfect set forcing for uncountable cardinals, Annals of Mathematical Logic, vol. 19 (1980), pp. 97114.

[7] M. Magidor and S. Shelah , The tree property at successors of singular cardinals, Archive for Mathematical Logic, vol. 35 (1996), pp. 385404.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 51 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 25th July 2017. This data will be updated every 24 hours.